Posted by: KAMOGELO | 2012-12-07

stopping birth control and falling pregnant

used NurIsterate for a year,had last shot on 27/06/2012 was supposed to return on 22/08/2012 but decided to stop because i want a baby...been trying for months,my periods never really stopped while on the injection,now they ome for long periods.lasts up to four weeks sometimes.anyway had unprotected sex last week thursday and have been experiencing some mild cramps,bleeding brownish blood and my breasts are a bit sore but not swollen and urinate a lot lately,could i be pregnant?i mean its only been a week since i last had sex,can i tell this early?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your symptoms are more likely to be side effects of the injection and not of pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.